MathSciNet Relay Station
MathSciNet bibliographic data
MR1374661 (97c:17035) 17B65 (17B20)
Yanson, I. A.; Zhdanovich, D. V. The sets of the direct limits of Lie algebras of the type $A$. Comm. Algebra 24 (1996), no. 3, 1125–1156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement